Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Ectopic pregnancy, surgery for removal, dizziness. Taking antivert, some relief. Causes for symptoms?

I had an ectopic pregnancy and had it removed during surgery. The doctor was able to save my tube. However, since the surgery, about 2 weeks ago, I have been having constant dizziness that will not go away. I ve had bloodwork done and my thyroid checked, but everything came back normal. I m taking antivert which helps a little, but makes me mostly tired. The dizziness starts from the time I get up in the morning until I go to bed. Do you have any suggestions what this might be caused from? Thank you.
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Ectopic pregnancy is a life threatening condition requiring an emergency operation, there may be tentions to the patient that what will happen. there may be lot of damage to the surrounding tissues , there may some adhesions near the operated part after closure. There could be some gastric irritation due to the drugs used and using still related to the surgery. For the present antivert will be suffecient. I advise you to consult an ENT surgeon for problem in the ear. you may need to have take the MMR of abdomen, and face for confermation of the condition.
Besides i advise you some non medical procedures for relief, Diversion procedures as yoga , meditation, reading books, and hearing music may help you to recover fast, besides medication.
Diet recommendations as avoid taking spices,chillies, junk foods, and oily foods. Take more of green leafy vegetables, pulses, sprouts, milk,egg, meat, flushy fruits like banana.and dry fruits which increase blood, general health, resistance, and stamina to withstand such weekness. wishing for a quick recovery and thanks for calling.
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor